# SDR UALA2012091305168

- Difficulty date: September 11, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,804 hours, 13,672 cycles
- Engine: Pwa PW4056
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04461
- Part serial: 73
- Condition: Faulty
- Location: Oil System
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OIL FILTER EICAS ON LANDING.  REPLACED FILTER, CHECKED CHIP DETECTORS, RAN ENGINE, REF MM.  REPLACED DIFF PRESS SWITCH.  LT ENG ESN 724378 HAD OIL FILTER EICAS MSG AND CHIP DETECTORS WERE INSPECTED AND OIL FILTER REPLACED.  REPLACED DIFFERENTIAL SWITCH PRESSURE.
